# SDR ASAA2014033107378

- Difficulty date: March 31, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 23,319 hours, 7,229 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9779
- Condition: Failed
- Location: Rt Temp
- Part time: 21,427 hours, 6,446 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI AND MASTER CAUTION RECALL, RT PACK LIGHT ILLUMINATED ON MASTER CAUTION RESET LIGHT EXTINGUISHES.  ACFT GROUNDED.  R & R RT TEMP CONTROL VALVE, OPS & LEAK CHECKED GOOD IAW AMM 21-51-10.
